# SDR AALA20100407TUL16

- Difficulty date: April 7, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTHAND CUSP CORRODED AT STATION 656. REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
